# SDR CALA2022051101199

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737
- Aircraft serial: 30125
- Aircraft time: 56,315 hours, 23,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111A21014
- Condition: Cracked
- Location: Lbl35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET CYLCE N/R 9809108 CTR WING VERTICAL PRESSURE WEB CRACKED O N L/H 2 APPOX LBL 35.
